<  Back to the Polytechnique Montréal portal

Output-feedback guaranteed cost control for uncertain time-delay systems with Markov jumps

El-Kébir Boukas and Z. K. Liu

Article (2001)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/27598/
Journal Title: IMA Journal of Mathematical Control and Information (vol. 18, no. 4)
Publisher: Oxford Academic
DOI: 10.1093/imamci/18.4.451
Official URL: https://doi.org/10.1093/imamci/18.4.451
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:15
Cite in APA 7: Boukas, E.-K., & Liu, Z. K. (2001). Output-feedback guaranteed cost control for uncertain time-delay systems with Markov jumps. IMA Journal of Mathematical Control and Information, 18(4), 451-467. https://doi.org/10.1093/imamci/18.4.451

Statistics

Dimensions

Repository Staff Only

View Item View Item